MathSciNet Relay Station
MathSciNet bibliographic data
MR1079501 46G20 (42B05 46H25 46J20)
Matos, Mário C. Errata: "On holomorphy in Banach spaces and absolute convergence of Fourier series'' [Portugal. Math. 45 (1988), no. 4, 429–450; MR0982911]. Portugal. Math. 47 (1990), no. 1, 13.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement